# SDR 97UAL900139

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 6554219
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, HAD TO USE OVERRIDE TO GET HANDLE TO UP POSITION.  TROUBLESHOT AND CHECKED LEVER LATCH OPERATION.  NO DEFECTS NOTED.  LUBED CONTROL LEVER MECHANISM.  LATCH OPERATES NORMALLY.
